Article Text

PDF

Severe bleomycin lung toxicity: reversal with high dose corticosteroids.
  1. J Maher,
  2. P A Daly
  1. Department of Clinical Haematology/Oncology, St James's Hospital, Dublin, Ireland.

    Abstract

    A 42 year old man, treated for testicular carcinoma with combination chemotherapy that included bleomycin, developed life threatening interstitial pneumonitis. He recovered successfully after treatment with very high doses of corticosteroids and azathioprine. This report suggests that bleomycin lung toxicity may be reversible if treated aggressively.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles